BibTeX record journals/cpc/Lo09

download as .bib file

@article{DBLP:journals/cpc/Lo09,
  author    = {Allan Siu Lun Lo},
  title     = {Triangles in Regular Graphs with Density Below One Half},
  journal   = {Combinatorics, Probability {\&} Computing},
  volume    = {18},
  number    = {3},
  pages     = {435--440},
  year      = {2009},
  url       = {https://doi.org/10.1017/S0963548309009857},
  doi       = {10.1017/S0963548309009857},
  timestamp = {Thu, 18 May 2017 09:52:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cpc/Lo09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier